# SDR SWIA2019072346081

- Difficulty date: July 2, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 32,766 hours, 24,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE A24 RT SIDE ELONGATED. (PRESSURE FLOOR MOD) RO: 07/22/2019 REPAIRED IAW REO.
